Feb 12, 2013
I started using tribuss 2 months ago and I gained weight what can I do
Response from Dr. Henry
Patients often gain weight when starting effective HIV medications including Tribuss (Atripla in US) typically in 5-10 range. For many patients that is a return to health gaining weight (mostly fat) that had been lost from HIV infection. Excessive weight gain is sometimes seen and can have a number of contributing factors (hormonal, stress, and other non-HIV conditions) as well as from HIV or treatment related lipodystrophy so I recommend a careful clinical evaluation as well as nutrition assessment. Weight gain with Tribuss generally is similar to other good HIV regimens so cannot with any confidence recommend an alternative HIV regimen that would predictably lose the pounds you have gained. KH
best bp med?
numbness and needle pricks, swelling of legs
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.